Volume 3 (2003)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Skein-theoretical derivation of some formulas of Habiro

Gregor Masbaum

Algebraic & Geometric Topology 3 (2003) 537–556

DOI: 10.2140/agt.2003.3.537

Forward citations
H Fuji, R Dijkgraaf, The volume conjecture and topological strings, Fortschritte der Physik 57 (2009) 825
S Garoufalidis, T T Q Le, The colored Jones function is q-holonomic, Geometry & Topology 9 (2005) 1253
S Garoufalidis, X Sun, The C–polynomial of a knot, Algebraic & Geometric Topology 6 (2006) 1623
K Habiro, A unified Witten–Reshetikhin–Turaev invariant for integral homology spheres, Inventiones mathematicae 171 (2007) 1
K Hikami, Hecke Type Formula for Unified Witten-Reshetikhin-Turaev Invariants as Higher-Order Mock Theta Functions, International Mathematics Research Notices (2007)
H Murakami, Y Yokota, The colored Jones polynomials of the figure-eight knot and its Dehn surgery spaces, Journal für die reine und angewandte Mathematik (Crelles Journal) 2007 (2007) 47
R van der Veen, The volume conjecture for augmented knotted trivalent graphs, Algebraic & Geometric Topology 9 (2009) 691